Complex geodesics
Compositio Mathematica, Volume 44 (1981) no. 1-3, p. 375-394
@article{CM_1981__44_1-3_375_0,
     author = {Vesentini, Edoardo},
     title = {Complex geodesics},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {44},
     number = {1-3},
     year = {1981},
     pages = {375-394},
     zbl = {0488.30015},
     mrnumber = {662466},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__44_1-3_375_0}
}
Vesentini, Edoardo. Complex geodesics. Compositio Mathematica, Volume 44 (1981) no. 1-3, pp. 375-394. http://www.numdam.org/item/CM_1981__44_1-3_375_0/

[1] L.V. Ahlfors: Conformal invariants. Topics in geometric function theory, McGraw-Hill, New York, 1973. | MR 357743 | Zbl 0272.30012

[2] S. Banach: Théorie des opérations linéaires, Monografje Matematyczne, Warsaw, 1932. | JFM 58.0420.01

[3] T. Franzoni and E. Vesentini: Holomorphic maps and invariant distances, North Holland, Amsterdam, 1980. | MR 563329 | Zbl 0447.46040

[4] G.M. Goluzin: Geometric theory of functions of a complex variable, Translations of Mathematical Monographs, vol. 26, Amer. Math. Soc., Providence, R.I., 1969. | MR 247039 | Zbl 0183.07502

[5] L.A. Harris: Schwarz's lemma in normed linear spaces, Proc. Nat. Acad. Sci. U.S.A., 62 (1969), 1014-1017. | MR 275179 | Zbl 0199.19401

[6] L.A. Harris: Schwarz-Pick systems of pseudometrics for domains in normed linear spaces, in "Advances in Holomorphy" (Editor J.A. Barroso), North-Holland, Amsterdam, 1979, 345-406. | MR 520667 | Zbl 0409.46053

[7] E. Hille and R.S. Phillips: Functional analysis and semi-groups, Amer. Math. Soc. Colloquim Publ., vol. 36, Amer. Math. Soc., Providence, R.I., 1957. | MR 89373 | Zbl 0078.10004

[8] Ph. Noverraz: Pseudo-convexité, convexité polynomiale et domaines d'holomorphie en dimension infinie, North-Holland, Amsterdam, 1973. | MR 358348 | Zbl 0251.46049

[9] H.H. Schaefer: Topological vector spaces, Springer-Verlag, Berlin-Heidelberg-New York, 1971. | MR 342978 | Zbl 0217.16002

[10] T.J. Suffridge: Starlike and convex maps in Banach spaces, Pacific J. Math., 46 (1973), 575-589. | MR 374914 | Zbl 0263.30016

[11] E. Thorp and R. Whitley: The strong maximum modulus theorem for analytic functions into a Banach space, Proc. Amer. Math. Soc., 18 (1967), 640-646. | MR 214794 | Zbl 0185.20102

[12] E. Vesentini: Maximum theorems for vector-valued holomorphic functions, Rend. Sem. Mat. Fis. Milano, 40 (1970), 24-55. | MR 287299 | Zbl 0221.58007

[13] E. Vesentini: Variations on a theme of Carathéodory, Ann. Scuola Norm. Sup. Pisa (4) 7 (1979), 39-68. | Numdam | MR 529475 | Zbl 0413.46039

[14] E. Vesentini: Invariant distances and invariant differential metrics in locally convex spaces, Proc. Stefan Banach International Mathematical Center, to appear. | MR 738313 | Zbl 0505.32020